# SDR CALA2015081700678

- Difficulty date: August 14, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 56,513 hours, 19,132 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22817
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CAN CONDITION FOUND ON PRESS DOME WEB.  LOCATED BETWEEN STRINGER 9R - 11R, AT WL 260.  44,000 TOTAL AIRFRAME FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS INSTALLED PART 1 INTERIM REPAIR DOUBLER.  IAW ECRA 5310-06567 IPS FOR PARTIAL WORK ACCOMPLISHED & ISSUED DIP TO READ, ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE ACFT REACHING 50,000 TOTAL AIRFRAME FLIGHT CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 43,000 TOTAL AIRFRAME FLIGHT CYCLES, BUT BEFORE ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE ACFT REACHING 50,000 TOTAL AIRFRAME FLIGHT CYCLES.
